# SDR FOTR2021700623

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 540 S18r
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 AT STR 18R HAS HOLE DRILLED THRU RADIUS OF STRINGER.  CUT OUT DAMAGED STRINGER DIM 19.5" LONG FROM STR 18R.  FABRICATED NEW STRINGER SECTION FROM BAC1498-141 FROM 7075T6, PO 20041102, DIM 19.5", FABRICATED NEW TOP HAT FROM BAC1498-131, PO 90010803, DIM 13" LONG.   LOCATED AND DRILLED HOLES AND STRINGER TIE PN 65-57222-3, PO 20217130.  INSTALLED REPAIR PARTS IAW SRM 53-10-3, FIG 1, 51-30-5, 51-30-6, 51-10-2 AND 51-30-2.
